# SDR SWIA2021080560059

- Difficulty date: June 3, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559 Rbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED ON FLOOR SEAT RAIL AT RBL9 AT APPROX. FS559.00+85-FS559.00+96     (C-CHECK RO 8/1/2021)    INSTALLED NEW FABRICATED FLOOR SEAT TRACK P/N 20276-288-0-0A PO #T-59653 AT RBL9 APPROX FS559.00+85 TO FS559.00+96 IAW CRJ200 AMM 53-01-11-400-802 AND REO 601R-53-00-485 REV -D DATED 2018-01-29
